# SDR 95ZZZX6154

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9349R
- Make and model: Cessna TR182
- Aircraft serial: R18200694
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 0706127
- Condition: Broken
- Location: Lt Flap
- Part time: 2,225 hours
- Stage of operation: LD
- Nature of condition: F, W
- Precautionary procedure: O

## Discrepancy

DURING A LANDING, PILOT NOTICED THE LT FLAP DID NOT COME DOWN.  AN INSPECTION REVEALED THE FLAP DRIVE ASSY WAS BROKEN BETWEEN THE STEEL SHAFT AND THE BELLCRANK.  FURTHER INSPECTION REVEALED THE WELD BETWEEN THE TWO PARTS WAS DONE POORLY.  THE WELD WAS ONLY ONE-QUARTER OF THE WAY AROUND THE SHAFT, AND, ALSO, IN AN ANGLE WHICH PUT THE DRIVE FLAP ASSY IN A POSITION WHICH COULD NOT HANDLE MUCH STRESS.
